# SDR SWAA2021112446392

- Difficulty date: November 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L/H SEAT TRACK AT ABOUT STA 500D +14' WITH CORROSION.   FAULT FOUND AT OB TRACK.  REMOVED SURFACE CORROSION ON L/H I/B TRACK STA 500D+14 PER B737-700 SRM 51-10-02-0G-0 VERIFIED 1 ORIGINAL MMATERIAL 0.230' MATERIAL LOSS 0.011' AND MATERIAL REMAINING 0.219' FOUND TO BE IN LIMITS PER SRM 53-00-52-1A-1 STEP 4 NOTE(C) FIGURE 103 DETAIL E. TOOL USED DEPTH GAUGE ID#WN0006 CAL DUE:5/17/2022 VERIFIED STEP # 3. OK TO TREAT AND PRIME. TREATED AND PRIMED AREA PER B737-700 SRM 51-20-01-0G-0 AND SOPM 20-41-04 VERIFIED 6.
